| Model Number |
TSGC0801 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with tricuspid regurgitation (tr) for a triclip procedure.The procedure was completed successfully.After the procedure, it was difficult to remove the triclip steerable guide catheter (tsgc) from the stabilizer.Troubleshooting was performed, after significant force the sgc was removed from the stabilizer.The final tr was reduced.There were no adverse patient effects or clinically significant delays reported.
Additional Manufacturer Narrative
All available information was investigated, and the reported difficult to remove the tsgc from the stabilizer guide dock could not be replicated in a testing environment due to the returned condition of the device (damage pin hole of the guide attach).A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.The investigation determined that the reported difficult to remove may be related to a potential product quality issue.This complaint falls within the scope of an exception, as the complaint description and device code match the specific issue described in the exception.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.